MathSciNet Relay Station
MathSciNet bibliographic data
MR956807 57M25 (16A24 17B10 17B35 17B65 82A69)
Rosso, Marc Groupes quantiques et modèles à vertex de V. Jones en théorie des nœuds. (French) [Quantum groups and V. Jones's vertex models for knots] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 6, 207–210.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement